# SDR UHLA201507170566

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 29,872 hours, 28,252 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Lav Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LIGHT BALLAST OVER THE LAVATORY TOILET WAS FOUND TO BE SMOKING.  MAINTENANCE DEACTIVATED THE BALLAST AND DEFERRED IT.  MAINTENANCE LATER DETERMINED THE FAULT TO BE DUE TO A FAULTY HARNESS.  THE BALLAST REMAINS ON DEFERRAL.
